Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 83, NWS Des Moines, IA

June 11, 2008Taylor County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 11, 2008, 8:48 AM CDT for Taylor County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 8:48 AM CDT (13:48 UTC)
Expired
Jun 11, 2008, 11:58 AM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

County Taylor County, IA

The radar

The Des Moines radar (KDMX), 151 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 9:15 AM CDTFLASH FLOODBedford, IA1.75 INCHES OF RAIN REPORTED IN LESS THAN ONE HOUR CAUSING EXTENSIVE STREET FLOODING IN BEDFORD. MORE THAN 6 INCHES OF WATER FLOWING THROUGH STREETS ALMOST CROSSING HIGHWAY 148.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 1.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 548 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1784 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
548 m²/s²
0-3 km storm-relative helicity
862 m²/s²
Significant tornado parameter
4.9
Supercell composite
43.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 111351
FFWDMX
IAC173-111745-
/O.NEW.KDMX.FF.W.0083.080611T1348Z-080611T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
848 AM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN TAYLOR COUNTY IN SOUTHWEST IOWA...

* UNTIL 1245 PM CDT

* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEDFORD

ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA BEFORE 10 AM.

NATIONAL WEATHER SERVICE RADAR INDICATES OVER 2 INCHES OF RAIN HAS 
FALLEN SINCE 730 AM TO THE SOUTHWEST OF BEDFORD. A SPOTTER NEAR 
GRAVITY REPORTED OVER 1 INCH OF RAIN IN LESS THAN ONE HOUR.

STREAMS AND DITCHES COULD OVERFLOW QUICKLY DUE TO THE EXTREME 
RAINFALL RATES OVER SOUTHWESTERN TAYLOR COUNTY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456
TIME...MOT...LOC 1348Z 180DEG 0KT 4061 9489

$$

JUNGBLUTH
3 follow-up statements
000 
WGUS73 KDMX 111500
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
958 AM CDT WED JUN 11 2008

IAC173-111745-
/O.CON.KDMX.FF.W.0083.000000T0000Z-080611T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAYLOR IA-
958 AM CDT WED JUN 11 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHWESTERN TAYLOR COUNTY...

AT 957 AM CDT...RAINFALL INTENSITY HAD DIMINISHED...BUT UP TO TWO 
INCHES OF RAIN FELL IN UNDER AN HOUR...SO RAPID RISES IN STREAMS ARE 
STILL POSSIBLE. COUNTY ROAD CREWS WERE CHECKING FOR FLOODING SOUTH 
OF BEDFORD. 

DO NOT DRIVE INTO WATER.  TO REPORT FLOODING...HAVE THE NEAREST LAW 
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
FORECAST OFFICE IN DES MOINES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
WEDNESDAY FOR NORTHWESTERN IOWA.

LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456
TIME...MOT...LOC 1458Z 180DEG 0KT 4061 9489

$$

JUNGBLUTH
000 
WGUS73 KDMX 111559
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1053 AM CDT WED JUN 11 2008

IAC173-111745-
/O.CON.KDMX.FF.W.0083.000000T0000Z-080611T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAYLOR IA-
1053 AM CDT WED JUN 11 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHWESTERN TAYLOR COUNTY...

AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS OVER THE WARNED AREA...WITH ADDITIONAL MODERATE TO 
HEAVY SHOWERS AND ISOLATED THUNDERSTORMS MOVING TOWARD SOUTHWEST 
TAYLOR COUNTY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEDFORD

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH ARE POSSIBLE IN 
THE WARNED AREA THROUGH NOON. EXTENSIVE STREET FLOODING WAS REPORTED 
IN BEDFORD...BUT CONDITIONS ARE BEGINNING TO IMPROVE.  DO NOT DRIVE 
INTO FLOODED ROADS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456
TIME...MOT...LOC 1553Z 180DEG 0KT 4061 9489

$$

JUNGBLUTH/MOYER
000 
WGUS73 KDMX 111658
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CDT WED JUN 11 2008

IAC173-111706-
/O.CAN.KDMX.FF.W.0083.000000T0000Z-080611T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAYLOR IA-
1156 AM CDT WED JUN 11 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN TAYLOR
COUNTY...

COUNTY OFFICIALS REPORT THAT NO SERIOUS FLOODING IS OCCURRING AT 
THIS TIME. NO HEAVY RAINFALL IS EXPECTED IN THE NEXT FEW HOURS...SO 
THE WARNING HAS BEEN CANCELLED.

BE ALERT FOR AREAS WHERE WATER MAY STILL BE PONDED...OR WHERE 
DITCHES AND SMALL STREAMS MAY BE NEAR BANK FULL.

LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456
TIME...MOT...LOC 1656Z 180DEG 0KT 4061 9489

$$

MOYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 7:11 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 11, 7:11 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
711 AM CDT WED JUN 11 2008

.UPDATE...
ADDED WIND ADVISORY WESTERN PORTIONS THROUGH 18Z.

&&

.SHORT TERM.../TODAY/
INITIAL CONCERN IS EVOLUTION OF DEVELOPING NE MCS.  RUC H8/H7 CIN
CONTINUES TO ERODE THROUGH 12Z WHICH ALSO COINCIDES WITH
STRENGTHENING 310K MOISTURE CONVERGENCE.  THIS IS PLAYING OUT MUCH
LIKE DEPICTED IN MOST DETERMINISTIC MODELS AND ENSEMBLES WHICH PUSH
IT EWD THROUGH IA...SO HAVE CONSIDERABLY BOOSTED POPS INTO LIKELIES
AND CATEGORICAL WRN SECTIONS.  EXPECT SVR THREAT TO CONTINUE MUCH
LIKE IS OCCURRING UPSTREAM.  +1000 J/KG MUCAPES MOVE INTO IA WITH
ADEQUATE DEEP SHEAR AND STEEPENING MID LEVEL LAPSE RATES.  LOCALLY
HEAVY RAINS EXPECTED TOO.  AMOUNTS SHOULD NOT GET TOO CRAZY BECAUSE
OF ITS SPEED AND COVERAGE LIMITATIONS...BUT IT WILL NOT TAKE MUCH
EITHER CONSIDERING OUR AMBIENT SOIL MOISTURE SO HAVE BUMPED UP WATCH
START TIME TO 12Z.  TEMPERED HIGHS BACK A BIT TOO CONSIDERING CLOUDS
AND EXPECTED PCPN.

.LONG TERM...
VERY DYNAMIC SYSTEM TO OUR WEST WILL BEGIN PUSHING EAST
TODAY.  SURFACE LOW OVER THE DAKOTAS AND ATTENDANT WARM FRONT ALONG
THE IA/MN BORDER WILL CONTINUE TO MOVE TO THE E.  CAPES AROUND 3500
J/KG OVER US TODAY AS MOISTURE INCREASING AND BULK SHEAR SUFFICIENT
FOR SUPER CELLS TODAY ALTHOUGH MODELS ARE BEGINNING PRECIP A BIT
LATER. THIS MORNING/S CONVECTION MAY MIX THE ATMOSPHERE SOME BUT IT
SHOULD REMAIN CAPPED THROUGH 21Z WITH RAPID EROSION AS THE COLD
FRONT MOVES INTO WESTERN IOWA.  STORMS SHOULD BE GOING BY 00Z THEN
MOVE EAST ACROSS THE CWA DURING THE NIGHT.  SHEAR PROFILES WILL
INCREASE IN RESPONSE TO A 60-70 KT LLJ.  MADE SOME ADJUSTMENTS TO
POP/PRECIP AS THE INITIAL LINE SHOULD MOVE THROUGH THE CWA BY
THURSDAY MORNING THEN REFIRE OVER THE SOUTHEAST HALF OF IOWA DURING
THE AFTERNOON ALONG THE FRONTAL BOUNDARY.

AFTER THURSDAY THE UPPER LEVEL PATTERN BEGINS TO CHANGE TO A
SOMEWHAT DRIER AND MORE PROGRESSIVE PATTERN.  STILL LOOKING FOR
ANOTHER FRONT AND UPPER LEVEL WAVE TO PASS ACROSS IOWA ON SUNDAY BUT
THE SYSTEM IS PROGRESSIVE AND HEAVY RAIN WON/T BE AS WIDE SPREAD.
ADJUSTED TEMPS DURING THE DAYS EXPECTING RAIN AS CLOUD COVER WILL BE
EXPANSIVE AND THIS SHOULD HOLD BACK TEMPS A DEGREE OR TWO.

&&

.AVIATION...11/12Z
SCT TSRA OCCURRING ON THE NOSE OF THE LLJ AND THE FRINGE OF WARM AIR
ALOFT.  THESE STORMS SHOULD SUSTAIN THEMSELVES ACROSS ALL THE TAF
SITES...ENDING AROUND 20Z IN THE ALO/OTM AREAS.  ADDITIONAL STORMS
WILL FIRE ALONG A FRONTAL BOUNDARY OVER WESTERN IA LATE THIS
AFTN/EVE THEN MOVE ACROSS THE TAF SITES OVERNIGHT.  THESE STORMS
WILL BE STRONG TO SEVERE WITH WIND G55KT OR GREATER. MVFR COND XPCTD
THIS A.M. GOING TO VFR CIGS THROUGH 22Z.  CONDITIONS WILL FALL BACK
TO MVFR/LCL IFR AFT 23Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS MORNING THROUGH THURSDAY MORNING FOR
AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-CERRO
GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE-HAMILTON-
HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MARSHALL-PALO ALTO-POCAHONTAS-
SAC-STORY-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

WIND ADVISORY ALONG AND WEST OF ESTHERVILLE-CARROLL-BEDFORD LINE TIL
18Z.

&&

FAB/BSS
Hazardous weather outlook, Jun 11, 7:21 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
721 AM CDT WED JUN 11 2008

IAZ005>007-016-017-024>028-035>039-046>050-058>062-071>075-
082>086-093>097-121230-
KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-HUMBOLDT-WRIGHT-
FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
GREENE-BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
721 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PORTION OF CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL IOWA THIS
MORNING. HAIL AND HEAVY RAINFALL ARE THE MAIN THREATS FROM THESE
STORMS. A FEW STORMS MAY EVEN PRODUCE LARGE HAIL.

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AN
TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL
ALL POSSIBLE WITH THESE STORMS. WIDESPREAD HEAVY RAIN IS ALSO
LIKELY WITH THESE STORMS.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS
CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING ON FRIDAY AND A
BETTER CHANCE FOR STORMS ON SUNDAY. THE SEVERE WEATHER POTENTIAL
AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL
HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY THROUGH THURSDAY.

AN EMERGENCY MANAGER CONFERENCE CALL WILL BE SCHEDULED FOR LATER TODAY.

IAZ004-015-023-033-034-044-045-057-070-081-092-121230-
EMMET-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-CARROLL-AUDUBON-
CASS-ADAMS-TAYLOR-
721 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF CENTRAL
IOWA...MAINLY ALONG AND WEST OF THE HIGHWAY 4 CORRIDOR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE OVER WEST CENTRAL IOWA THIS
MORNING. HAIL AND HEAVY RAINFALL ARE THE MAIN THREATS FROM THESE
STORMS. STRONG SOUTHERLY WIND AT 25 TO 40 MPH IS ALSO EXPECTED. A
WIND ADVISORY IS OUT FOR THE AREA UNTIL NOON. FOR ADDITIONAL
INFORMATION ON THE WIND ADVISORY PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
AN TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL
ALL POSSIBLE WITH THESE STORMS. WIDESPREAD HEAVY RAIN IS ALSO
LIKELY WITH THESE STORMS.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS
CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING ON FRIDAY AND A
BETTER CHANCE FOR STORMS ON SUNDAY. THE SEVERE WEATHER POTENTIAL
AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL
HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY THROUGH THURSDAY.

AN EMERGENCY MANAGER CONFERENCE CALL WILL BE SCHEDULED FOR LATER TODAY.

FAB

In the hours before

Local storm report, Jun 11, 6:12 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
612 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     FLASH FLOOD      3 WSW DOW CITY          41.91N 95.55W
06/11/2008                   CRAWFORD           IA   LAW ENFORCEMENT

            WATER OVER HIGHWAY 30 BETWEEN DOW CITY AND
            DUNLAP...POSSIBLY FROM THE BOYER RIVER. FROM CRAWFORD
            COUNTY SHERIFF.

&&

SMALL
Local storm report, Jun 11, 8:45 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
845 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     TSTM WND GST     BEDFORD                 40.67N 94.72W
06/11/2008  M65.00 MPH       TAYLOR             IA   MESONET

            RWIS REPORT.

0830 AM     HEAVY RAIN       SW GRAVITY              40.76N 94.75W
06/11/2008  M1.00 INCH       TAYLOR             IA   TRAINED SPOTTER

            ONE INCH OF RAIN IN THE PAST 30 MINUTES.

&&

MS JUN 08

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:56 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth38 min
Jun 10, 8:51 PM CDTAreal Flood WarningDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more12 hr
Jun 10, 8:54 PM CDTSevere Thunderstorm WarningDMXWorth36 min
Jun 10, 9:56 PM CDTRiver Flood WarningDMXPolk71 hr
Jun 11, 6:05 AM CDTFlash Flood WarningDMXCrawford4 hr
Jun 11, 7:05 AM CDTWind AdvisoryDMXAdams, Audubon, Calhoun, Carroll, Cass, Crawford and 5 more6 hr
Jun 11, 8:39 AM CDTAreal Flood WarningDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more24 hr
Jun 11, 10:08 AM CDTAreal Flood WarningDMXCrawford5 hr
Jun 11, 11:03 AM CDTFlash Flood WarningDMXMadison118 min
Jun 11, 11:26 AM CDTRiver Flood WarningDMXGreene23 hr
Jun 11, 11:26 AM CDTRiver Flood WarningDMXMadison, Warren3 days
Jun 11, 11:26 AM CDTRiver Flood WarningDMXStory23 hr
Jun 11, 11:26 AM CDTRiver Flood WarningDMXPalo Alto9 hr
Jun 11, 11:26 AM CDTRiver Flood WarningDMXDallas, Guthrie55 hr
Jun 11, 11:26 AM CDTRiver Flood WarningDMXWarren23 hr
Jun 11, 11:26 AM CDTRiver Flood WarningDMXStory40 hr
Jun 11, 6:59 PM CDTTornado WarningDMXCrawford46 min

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.